Toggle Main Menu Toggle Search

ePrints

Centraliser dimension of partially commutative groups

Lookup NU author(s): Dr Andrew Duncan, Ilia Kazatchkov, Professor Vladimir Remeslennikov

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Abstract

In a previous paper (Centraliser Dimension and Universal Classes of Groups), we investigated the centraliser dimension of groups. In the current paper we study properties of centraliser dimension for the class of free partially commutative groups and, as a corollary, we obtain an efficient algorithm for computation of centraliser dimension in these groups. © Springer 2006.


Publication metadata

Author(s): Duncan AJ, Kazachkov IV, Remeslennikov VN

Publication type: Article

Publication status: Published

Journal: Geometriae Dedicata

Year: 2006

Volume: 120

Issue: 1

Pages: 73-97

ISSN (print): 0046-5755

ISSN (electronic): 1572-9168

Publisher: Springer

URL: http://dx.doi.org/10.1007/s10711-006-9046-3

DOI: 10.1007/s10711-006-9046-3


Altmetrics

Altmetrics provided by Altmetric


Actions

    Link to this publication


Share